# SDR FXGA2018062700001

- Difficulty date: June 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 69,455 hours, 46,039 cycles
- Engine: Pwa JT8D9A
- Engine time: 30,643 hours, 29,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101
- Part serial: 11092
- Condition: Worn
- Location: Zone 700
- Part time: 69,456 hours, 69,455 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DOWN FOR LANDING AT PANC, NO GEAR SAFE INDICATION FOR RIGHT MAIN GEAR.
